# SDR FDEA201402180353

- Difficulty date: February 18, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE FRAME BS 1500, HAS TWO DENTS AT UPPER FLANGE, BETWEEN STRINGERS 25 & 27L.  REPAIRED IAW EA F-5310-T0306362 P1.  REPAIR CLASSIFED AS MAJOR.
